Scaling limits of random Polya trees

作者:Panagiotou Konstantinos; Stufler Benedikt*
来源:Probability Theory and Related Fields, 2018, 170(3-4): 801-820.
DOI:10.1007/s00440-017-0770-4

摘要

Polya trees are rooted trees considered up to symmetry. We establish the convergence of large uniform random Polya trees with arbitrary degree restrictions to Aldous' Continuum Random Tree with respect to the Gromov-Hausdorff metric. Our proof is short and elementary, and it is based on a novel decomposition: it shows that the global shape of a random Polya tree is essentially dictated by a large Galton-Watson tree that it contains. We also derive sub-Gaussian tail bounds for both the height and the width, which are optimal up to constant factors in the exponent.

  • 出版日期2018-4